# SDR UIEA2021012600131

- Difficulty date: January 26, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,756 hours, 13,564 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225136202
- Part serial: 3427
- Condition: Malfunctioned
- Location: Wx Radar Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR SYSTEM STATUS MESSAGE RIGHT SIDE INTERMITTENT.    NO FAULTS NOTED.  REMOVED AND REPLACED WXR ANTENNA DRIVE UNIT, IAW AMM 34-43-00.  MCC NOTIFIED.
